Tokyo Journal of Mathematics

An Intermediate Value Theorem in Neighbourhood Spaces

Mashallah MASHINCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 181-186.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150984

Digital Object Identifier
doi:10.3836/tjm/1270150984

Mathematical Reviews number (MathSciNet)
MR852980

Zentralblatt MATH identifier
0609.54002

Citation

MASHINCHI, Mashallah. An Intermediate Value Theorem in Neighbourhood Spaces. Tokyo J. Math. 09 (1986), no. 1, 181--186. doi:10.3836/tjm/1270150984. https://projecteuclid.org/euclid.tjm/1270150984


Export citation